MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2 LEFT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2 LEFT
Catalog Number 02.07.0682L
Health Effect - Clinical Code Pain (1994)
Date of Event 10/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 20 october 2017 the medical affairs performed a clinical evaluation and commented as follows: five months after implantation the patient was complaining about pain.Radiographic images provided show a suboptimal position of the tibial component.The reason of this position is unknown: the complexity of the preoperative status of the knee may have contributed but this cannot be assessed as preoperative xrays are not available.Batch reviews performed on 30 october 2017.Lot 165081: (b)(4) items manufactured and released on 19 october 2016.Expiration date: 2021-10-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision offset connector 3 mm, code 02.07.0003, lot.165116 (k102437) (b)(4) items manufactured and released on 11 november 2016.Expiration date: 2021-10-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined that the tibial tray was malrotated.The surgeon revised the tibial tray, insert, tibial augments, an extension stem, and offset connector.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2 LEFT
Common Device Name
FIXED TIBIAL TRAY CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6990603
Report Number3005180920-2017-00628
Device Sequence Number684155
Product Code JWH
UDI-Device Identifier07630030819346
UDI-Public07630030819346
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2021
Device Catalogue Number02.07.0682L
Device Lot Number165081
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2017
Initial Report FDA Received Date10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;